# SDR USAA2013071500010

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,789 hours, 15,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 10F EMERGENCY EXIT SIGN COVER MISSING (AGAINST LOWER WALL).  MX REPLACED EMERGENCY EXIT LENS AT SEAT 10F WALL.
